# SDR USAA2014081800004

- Difficulty date: August 17, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 46,299 hours, 21,261 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Mechanism
- Condition: Stuck
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT EMER HATCH DISARM LEVER WOULD NOT DISENGAGE, STUCK IN ARM POSITION.  REPLACED EMER ESCAPE SLIDE LOCKING MECHANISM & CASTINGS IAW CMM 52-21-11.
